Alert archive / Oklahoma / Tornado Warnings in 2018

Tornado Warning 10, NWS Norman, OK

May 2, 2018Grady County, Oklahoma

NWS Norman, OK issued this tornado warning at May 2, 2018, 8:06 PM CDT for Grady County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2018, 8:06 PM CDT (01:06 UTC)
Expired
May 2, 2018, 8:30 PM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Grady County, OK

The radar

The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:59 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

387 
WFUS54 KOUN 030106
TOROUN
OKC051-030130-
/O.NEW.KOUN.TO.W.0010.180503T0106Z-180503T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
806 PM CDT WED MAY 2 2018

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southern Grady County in central Oklahoma...

* Until 830 PM CDT
    
* At 806 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Agawam, moving northeast at 40 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Rush Springs, Alex, Bradley, Agawam and Ninnekah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3488 9804 3513 9767 3487 9767 3478 9795
TIME...MOT...LOC 0106Z 238DEG 37KT 3485 9795 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
3 follow-up statements
099 
WWUS54 KOUN 030111
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
811 PM CDT WED MAY 2 2018

OKC051-030130-
/O.CON.KOUN.TO.W.0010.000000T0000Z-180503T0130Z/
Grady OK-
811 PM CDT WED MAY 2 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN GRADY COUNTY...
    
At 811 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Agawam, moving northeast at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Alex, Bradley and Ninnekah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3482 9789 3492 9796 3513 9767 3489 9767
TIME...MOT...LOC 0111Z 238DEG 37KT 3488 9789 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
278 
WWUS54 KOUN 030120
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
820 PM CDT WED MAY 2 2018

OKC051-030130-
/O.CON.KOUN.TO.W.0010.000000T0000Z-180503T0130Z/
Grady OK-
820 PM CDT WED MAY 2 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL GRADY COUNTY...
    
At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alex, moving northeast at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Alex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3488 9780 3495 9785 3508 9767 3490 9767
TIME...MOT...LOC 0120Z 238DEG 37KT 3493 9779 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
442 
WWUS54 KOUN 030127
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
827 PM CDT WED MAY 2 2018

OKC051-030137-
/O.EXP.KOUN.TO.W.0010.000000T0000Z-180503T0130Z/
Grady OK-
827 PM CDT WED MAY 2 2018

...THE TORNADO WARNING FOR EAST CENTRAL GRADY COUNTY WILL EXPIRE AT
830 PM CDT...
                
The potential for a tornado has decreased. However, strong damaging 
straight line winds are still possible with the line of storms 
moving through the area. 

LAT...LON 3488 9780 3495 9785 3508 9767 3490 9767
TIME...MOT...LOC 0127Z 238DEG 37KT 3496 9773 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 7:09 PM CDT, 57 minutes earlier.

Area forecast discussion, May 2, 7:09 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Norman OK
709 PM CDT Wed May 2 2018

.AVIATION...
A line of strong to severe storms will move across most terminal
sites between 00z and 4z. The stronger storms may lower visibility
to around 1sm with mainly MVFR ceilings. More storms may develop
and move across the southern half of Oklahoma and western north
Texas mainly between 6z and 12z. After 12-13Z, mainly VFR
conditions are expected with a south to southwest wind.

&&

.PREV DISCUSSION... /issued 210 PM CDT Wed May 2 2018/

DISCUSSION...
Latest surface observations and satellite show enhanced cumulus
and some glaciation along a sharpening dryline now across the
eastern Texas Panhandle. Deeper convection has been ongoing for an
hour or so further north, near a weak surface front across the far
northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile
sounding at Elk City from 18z shows a weak capping EML and this
should continue to errode as forcing for ascent increases from
approaching deep closed low and embedded minor shortwave trough.

Latest RAP mesoanalysis shows moderate to strong instability has
already developed across western Oklahoma and western north Texas
with MLCAPE as high as 3,000 J/kg and effective shear of 50-60
knots. This parameter space, along with nearly perpendicular shear
vectors to the sharpening dryline, is more than favorable for
supercells. Other concerns include climatologically low LCL
heights. One mitigating factor to a potentially higher-end tornado
threat will be somewhat weak low level shear. Our bigger tornado
events tend to have larger 0-1km bulk shear and SRH values.
Nevertheless, 15-20 kt 0-1km shear and low LCLs with the
aforementioned parameter space is concerning and tornadoes,
including a few significant tornadoes are possible given the
proper storm evolution. Some cold pool expansion and resulting
consolidation may occur with the ongoing convection across
northeast Texas Panhandle and the Oklahoma Panhandle. This could
evolve into a cluster or line of convection that posses mainly a
damaging wind threat later in the evening across northern
Oklahoma. This evolution is uncertain at the moment and we'll
continue to monitor trends.

Suite of CAMs have varied some from run to run and model to
model. The spectrum of solutions generally supports the above
thinking, and we'll continue to watch the trends in observations
through the late afternoon and evening and add more detail to the
forecast when we can.

Regardless of how early on more discrete supercells evolve, some
tornado threat will persist into the night given such a moist
boundary layer with only modest stabilization. The threat could
persist into the early morning hours and some localized flooding
could occur particularly across eastern and southern sections of
the area once shear vectors become a little more parallel to a
potential cluster or line of convection. Depending on the extent
of convection and magnitude/breadth of convective overturning,
some thunderstorm threat and severe potential will persist across
roughly the southeast half of the area into tomorrow afternoon.

The rest of the forecast is relatively unchanged. Northwesterly
flow will gradually back and become more zonal with at least one
or two minor shortwaves resulting in convection by early next
week.

BRB

FIRE WEATHER...
Elevated fire weather conditions could occur tomorrow afternoon
across far western Oklahoma and portions of north Texas. Greenup
may limit the threat of significant spread however. ERC-G values
are on the high end of normal currently.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  83  56  75 /  70  30  10   0
Hobart OK         66  86  55  77 /  50  20   0   0
Wichita Falls TX  69  86  60  75 /  70  40  10  10
Gage OK           61  81  50  76 /  30   0   0   0
Ponca City OK     69  85  54  75 /  70  30  10   0
Durant OK         70  78  66  73 /  70  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 2, 7:28 PM CDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
728 PM CDT Wed May 2 2018

OKZ004>048-050>052-TXZ083>090-040030-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
728 PM CDT Wed May 2 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms across parts
of central and southern Oklahoma, and northern Texas.

Location...
The enhanced risk area is along and east of a line from Okarche,
to Fort Cobb, to Loveland, Oklahoma, to Lake Kickapoo, Texas, and
west of a line from near Shawnee, to Ada, to Madill, Oklahoma.

Timing...
A line of severe thunderstorms will continue to move east across
central and southern Oklahoma, and northern Texas from 700 PM to
1100 PM.

Impacts...
The most common impacts will be large hail up to the size of
golf balls, and wind gusts up to 80 mph. Tornadoes will also
remain possible through about 900 PM, especially near and just
north of the Red River. Overnight, the most common impact will be
damaging wind gusts although embedded tornadoes cannot be ruled
out.

Discussion...
A line of severe thunderstorms will move across north Texas, and
central and southern Oklahoma through at least 1100 PM tonight.
The most likely impact from this storms will be damaging wind
gusts, although hail up to the size of golf balls and embedded
tornadoes will remain possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the Oklahoma and northern Texas should prepare for severe weather
operations today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be ongoing Thursday morning in central and
southern Oklahoma. As a dry line and front arrive, new
thunderstorms are expected across southeastern Oklahoma. Any of
these will be potentially severe. The most common impact will be
damaging wind gusts in the morning and damaging wind gusts and
large hail later in the day. Locally heavy rainfall will also be
possible. There is a low chance for non- severe thunderstorms in
southeastern Oklahoma Friday.

There is also a chance for thunderstorms next Tuesday.

.Fire Weather.
Near-critical fire weather conditions are expected to the west of
an advancing dry line over western Oklahoma and adjacent parts of
northern Texas during the day Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 2, 7:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
05/02/2018  M62.00 MPH       TILLMAN            OK   MESONET

&&

RBARNES
Special weather statement, May 2, 7:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
730 PM CDT WED MAY 2 2018

OKZ024-025-030100-
Oklahoma OK-Canadian OK-
730 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma and
southeastern Canadian Counties Until 800 PM CDT...

AT 729 PM CDT, a strong thunderstorm was located 4 miles east of
Union City, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

Locations impacted include...
Western Oklahoma City, El Reno, Yukon, Bethany, Mustang, Warr Acres,
Woodlawn Park, Wiley Post Airport, Will Rogers Airport and The
Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3548 9753 3539 9755 3536 9786 3536 9787
      3535 9788 3535 9791 3543 9792 3549 9797
      3560 9765
TIME...MOT...LOC 0029Z 261DEG 23KT 3541 9785

MAHALE
Local storm report, May 2, 7:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     KNOX CITY               33.42N 99.82W
05/02/2018  M87 MPH          KNOX               TX   MESONET

&&

MAD
Local storm report, May 2, 7:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     ODELL                   34.35N 99.42W
05/02/2018  M62 MPH          WILBARGER          TX   MESONET

&&

MAD
Local storm report, May 2, 7:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     4 NW WALTERS            34.40N 98.36W
05/02/2018  M68 MPH          COTTON             OK   MESONET

&&

RBARNES
Local storm report, May 2, 7:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 ENE LAKE CHICKASHA    35.17N 98.07W
05/02/2018  E1.50 INCH       GRADY              OK   PUBLIC

            MPING.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 2, 7:05 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
May 2, 7:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 2, 7:14 PM CDTTornado WarningOUNCotton31 min
May 2, 7:15 PM CDTTornado WarningOUNComanche, Cotton, Tillman30 min
May 2, 7:30 PM CDTSpecial Weather StatementOUNCanadian30 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens60 min
May 2, 7:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Oklahoma3 hr
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 2, 8:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady30 min
May 2, 8:02 PM CDTTornado WarningOUNCleveland, Grady, McClain43 min
May 2, 8:04 PM CDTFlash Flood WarningOUNCanadian, Grady3 hr
May 2, 8:17 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more58 min
May 2, 8:22 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 2, 8:44 PM CDTTornado WarningOUNCleveland18 min
May 2, 8:49 PM CDTTornado WarningOUNCleveland, McClain12 min
May 2, 8:53 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma112 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole48 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 2, 9:09 PM CDTSpecial Weather StatementOUNJefferson21 min
May 2, 9:09 PM CDTTornado WarningOUNPottawatomie15 min
May 2, 9:16 PM CDTTornado WarningOUNPottawatomie16 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne43 min
May 2, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more42 min
May 2, 9:50 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole55 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Love, Marshall and 2 more49 min
May 2, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole64 min
May 2, 11:19 PM CDTSpecial Weather StatementOUNCarter, Love26 min
May 2, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 2, 11:54 PM CDTSpecial Weather StatementOUNJohnston36 min
May 3, 12:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more43 min
May 3, 12:26 AM CDTSpecial Weather StatementOUNCoal49 min
May 3, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more46 min
May 3, 1:11 AM CDTSpecial Weather StatementOUNCotton34 min
May 3, 1:33 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 3, 1:43 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma, Pottawatomie47 min
May 3, 1:47 AM CDTSpecial Weather StatementOUNStephens28 min
May 3, 1:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more26 min
May 3, 1:56 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, McClain, Stephens49 min
May 3, 2:44 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 3, 3:17 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pottawatomie28 min
May 3, 3:39 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more3 hr
May 3, 4:19 AM CDTSpecial Weather StatementOUNSeminole26 min
May 3, 5:14 AM CDTTornado WarningOUNTillman31 min
May 3, 5:19 AM CDTTornado WarningOUNTillman26 min
May 3, 5:27 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston33 min
May 3, 5:29 AM CDTTornado WarningOUNTillman16 min
May 3, 5:45 AM CDTSpecial Weather StatementOUNCotton, Tillman45 min
May 3, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman28 min
May 3, 6:06 AM CDTSpecial Weather StatementOUNLincoln24 min
May 3, 6:20 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens25 min
May 3, 6:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole14 hr
May 3, 6:42 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Jefferson, Stephens33 min
May 3, 7:01 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma29 min
May 3, 7:08 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens37 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningOUNOklahoma28 min
May 3, 7:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Murray, Pottawatomie27 min
May 3, 7:49 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens116 min
May 3, 7:57 AM CDTSpecial Weather StatementOUNLincoln33 min
May 3, 8:02 AM CDTSpecial Weather StatementOUNMurray, Pontotoc, Pottawatomie28 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole40 min
May 3, 8:24 AM CDTTornado WarningOUNPontotoc, Seminole14 min
May 3, 8:59 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 3, 9:03 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
May 3, 9:30 AM CDTAreal Flood AdvisoryOUNSeminole3 hr
May 3, 10:01 AM CDTAreal Flood AdvisoryOUNCoal, Johnston3 hr
May 3, 10:10 AM CDTSpecial Weather StatementOUNMarshall35 min
May 3, 10:20 AM CDTSpecial Weather StatementOUNBryan25 min
May 3, 10:51 AM CDTSpecial Weather StatementOUNAtoka, Bryan24 min
May 3, 2:34 PM CDTRiver Flood WarningOUNAtoka3 days

Nearby

Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.